HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

I Am Having Erectile Problem I Get Low Confidence And

default
Posted on Wed, 17 Aug 2022
Question: i am having erectile problem i get low confidence and cannot perform when i tried to few times , and errection dosent last more than few seconds, when i try to penetrate errection goas away dose not stay hard
doctor
Answered by Dr. Sankaranantham Murugan (6 hours later)
Brief Answer:
Need more information

Detailed Answer:
Hi,
Welcome to ASK A DOCTOR through HCM
Thanks for posting your query.
Management of erectile problem is not possible only with drugs.
ED could be due to psychosexual problems, due to organic causes or due to some drugs taken by you.
Kindly furnish the following details:
1. Duration of your problem'
2 Marital status and/or your sexual activities with others
3. Masturbation - any guilty feeling
4. Are you a diabetic and whether on any treatment for some ailments?
5. Due you have early morning erections, at least occasionally?
6. Nocturnal erection and emissions?
7. Previous failure in sexual activity?
8. any comments received from your friends or partners?
9. Altered sexual orientation?
After seeing your response let us discuss.
Dr S. Murugan
Note: For further follow up on related General & Family Physician Click here.

Above answer was peer-reviewed by : Dr. Saisudha Kotla
doctor
Answered by
Dr.
Dr. Sankaranantham Murugan

HIV AIDS Specialist

Practicing since :1974

Answered : 3113 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
I Am Having Erectile Problem I Get Low Confidence And

Brief Answer: Need more information Detailed Answer: Hi, Welcome to ASK A DOCTOR through HCM Thanks for posting your query. Management of erectile problem is not possible only with drugs. ED could be due to psychosexual problems, due to organic causes or due to some drugs taken by you. Kindly furnish the following details: 1. Duration of your problem' 2 Marital status and/or your sexual activities with others 3. Masturbation - any guilty feeling 4. Are you a diabetic and whether on any treatment for some ailments? 5. Due you have early morning erections, at least occasionally? 6. Nocturnal erection and emissions? 7. Previous failure in sexual activity? 8. any comments received from your friends or partners? 9. Altered sexual orientation? After seeing your response let us discuss. Dr S. Murugan